# SDR AALA202206234158

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 37,332 hours, 15,290 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 19184H7929
- Condition: Destroyed
- Location: Zone 200 - Fuse
- Part time: 3,888 hours, 1,738 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: GLOWING FLAMES IN CAPTAIN'S L1 WINDSHIELD WIRING FOLLOWED BY SMOKE, THEN WINDSHIELD SHATTERED ON LEFT SIDE. FLIGHT LEVEL 350. EMERGENCY DECLARED, FLIGHT DIVERTED TO IND, LANDING SAFELY. ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING JOB CARD 08L00021001. CONFIRMED CAPTAINS L1 WINDSHIELD AS SOURCE. REPLACED WINDSHIELD (AALA202206224158) PER JOB CARD 08L21056003. REPLACED L1 WINDOW HEAT CONTROLLER (AALA202206239801) PER AM 30-41-11.
